# SDR MASA2019072611969

- Difficulty date: July 26, 2019
- Submitted: July 27, 2019
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 34,854 hours, 28,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 GALLEY FLOOR EMERG LIGHTS OUT.  PLACED ON MEL.
